Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90901, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/90901

Explicit inverse of the Pascal matrix plus one

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 5 June 2005; Revised 21 September 2005; Accepted 5 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Aceto and D. Trigiante, “The matrices of Pascal and other greats,” The American Mathematical Monthly, vol. 108, no. 3, pp. 232–245, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Aggarwala and M. P. Lamoureux, “Inverting the Pascal matrix plus one,” The American Mathematical Monthly, vol. 109, no. 4, pp. 371–377, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bayat and H. Teimoori, “Pascal K-eliminated functional matrix and its property,” Linear Algebra and Its Applications, vol. 308, no. 1–3, pp. 65–75, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Brawer and M. Pirovino, “The linear algebra of the Pascal matrix,” Linear Algebra and Its Applications, vol. 174, pp. 13–23, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. S. Call and D. J. Velleman, “Pascal's matrices,” The American Mathematical Monthly, vol. 100, no. 4, pp. 372–376, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G.-S. Cheon, “A note on the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 16, no. 3, pp. 365–368, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Comtet, Advanced Combinatorics. The Art of Finite and Infinite Expansions, D. Reidel, Dordrecht, 1974. View at Zentralblatt MATH · View at MathSciNet
  8. K. H. Rosen, J. G. Michaels, J. L. Gross, J. W. Grossman, and D. R. Shier, Eds., Handbook of Discrete and Combinatorial Mathematics, CRC Press, Florida, 2000. View at Zentralblatt MATH · View at MathSciNet
  9. H. M. Srivastava and Á. Pintér, “Remarks on some relationships between the Bernoulli and Euler polynomials,” Applied Mathematics Letters, vol. 17, no. 4, pp. 375–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet